# SDR ABXA9800199

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224357
- Condition: Corroded
- Location: Bs 965
- Component: DOUG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXFOLIATION CORROSION BETWEEN ANGLE AND FLOORBEAM LOWER FLANGE ON BEAM AT STATION 965 RBL 8.  REPAIRED FLOORBEAM IAW ABX REA D953-22983-MR.
